Matematicki Vesnik

Vol. 55, No. 3-4, 2003 · Contents

J. M. Aarts, R. J. Fokkink:
On gnomons

S. A. Solovyov:
Some remarks on the category SET(L), Part II

M. K. Aouf, H. M. Hossen, A. Y. Lashin:
A class of univalent functions defined by using Hadamard product

S. Gegovska-Zajkova:
Spectral problems for parabolic equations with conditions of conjugation and dynamical boundary conditions

S. Lahrech, A. Addou:
Sufficient conditions for elliptic problem of optimal control in $R^n$, where $n>2$

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 15 Dec 2003. Last modified: 17 December 2003.

© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition